# SDR JGVR20210420001

- Difficulty date: April 20, 2021
- Submitted: April 20, 2021
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N378QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800103
- Aircraft time: 12,009 hours, 7,945 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MECHANICALLY BLENDED MULTIPLE SPOTS OF VERIFIED CORROSION ON LH WING UPPER SKIN WHERE FWD AND AFT DRAG ANGLES ATTACH. FOUND CORROSION BLENDS UNDERNEATH AFT AND FWD DRAG ANGLES TO TO BE BEYOND C680 SRM 51-70-02 LIMITATIONS. COMPARED CORROSION BLEND MEASUREMENTS TO TEXTRON STANDARD REPAIR SR-680-ATA57-27245 REV- AND FOUND CORROSION BLENDS TO BE WITHIN LIMITS. REPAIRED CORROSION BLENDS ON LH WING UPPER SKIN SURFACES UNDERNEATH FWD AND AFT DRAG ANGLES IAW TEXTRON STANDARD REPAIR SR-680-ATA57-27245 REV-, TITLED: STANDARD REPAIR-CORROSION, WING, UPPER SKINS, WS 37, DATED 10/08/2020 SUPPORTED WITH FAA FORM 8100-9. REPAIRED CORROSION BLENDS, REMOVED AND REPLACED 8 HI-LOK'S ON LH UPPER WING SKIN PER TEXTRON FIELD REPAIR FR-680-0103-9141 (CORROSION, LH WING, UPPER SKINS, WS 37) REV. - DATED 04/15/2021.
